# SDR UPS07M50117

- Difficulty date: April 24, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT LE LWR COMPT ACCESS NR 519DB FOUND STIFFENER DOUBLER SUSPECTED CRACK AS MARKED, JUST O/B OF REFUEL PNL NR 519CB.  HFEC INSP C/OUT FOUND CRACK APPROX 1/4".  LT LE LWR COMPT ACCESS NR 51 9DB CLAMPS REMOVED.  DAMAGED AREA AT LT LE LWR COMPT NR 519DB JUST O/B OF REFUEL PNL NR 519CB TRIMMED OUT.  HFEC INSP C/OUT ON TRIMMED OUT AREA FOUND NO CRACK.  REPAIR DOUBLER, FILLER AND ANGLES FAB, HOLES PICKED UP, HEAT TREATED, REPROTECTED, PAINTED AND INSTALLED.  NR 519DB CLAMPS INSTALL.
